# SDR JJBA20210125025

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 31,967 hours, 22,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 49884
- Condition: Inoperative
- Location: Emergencyu Light
- Part time: 2,644 hours, 2,419 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, BATTERY NR 2 INOPERATIVE.  R & R EMERGENCY LIGHTS, BATTERY NR 2.  OPERATIONS TEST SATISFACTORY.
